# SDR DL72S030232

- Difficulty date: March 9, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N8890Z
- Make and model: Boeing 727225A
- Aircraft serial: 21859
- Aircraft time: 54,810 hours, 36,026 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 1000677
- Part serial: 4902
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR  EMERGENCY LIGHT DOES NOT TURN WITH EMERGENCY LIGHT SWITCH.  LIGHTS GO DIM WITH PACK ON SWITCH.  REPLACED POWER SUPPLY.
